

xasClub





# 2025

# TCI SPRING MEETING MAY 2-4, 2025 RENAISSANCE HOTEL AUSTIN, TEXAS

**REGISTRATION BROCHURE** 

#### JOIN US FOR THE 2025 SPRING MEETING!

The Texas Club of Internists invites you to join us for our 2025 Spring Meeting, May 2-4 at the Renaissance Hotel in Austin, Texas. This year's meeting promises to be an enriching and engaging experience, combining cutting-edge clinical education with exciting social events in one of the most vibrant cities in the country.

Our in-state meetings are an incredible opportunity to reconnect with longtime TCI friends and meet new colleagues who share your passion for internal medicine. Whether you've attended for years or are joining us for the first time, this meeting is the perfect setting to learn, exchange ideas, and grow your professional network.

This year's program is coordinated by Dr. Sarah Smiley, Central District Chair, and will feature expert speakers covering topics including MASH, cardiometabolic disease, genomics, obesity, and respiratory health. This year, we are also welcoming residents, fellows, and medical students—an exciting step in expanding our reach and mentoring the next generation of internists.

Beyond lectures, we've added some exciting member activities, including an optional Friday night event at **TopGolf**. And for spouses/partners - a Saturday guided tour of the Lady Bird Johnson Wildflower Center, with a lively afternoon at The Domain. And Saturday night... we are shaking things up with *Casino Night*!

TCI meetings are open to all physicians looking for highquality CME in a setting that is both rewarding and fun. So we encourage you to share this invitation with your colleagues as we strive to create a memorable meeting.

> Register online today! We can't wait to see you in Austin!

#### **REGISTRATION DETAILS**

**IMPORTANT:** Existing TCI members - your username is your email address. If you do not remember your username, if you have difficulty logging into your account, or if you need additional registration support, email laura@texasclubofinternists.org.

#### **REGISTRATION FEES**

MEMBERSHIP TYPE	PRICING	
Active/Sr Active Members	\$300	
Emeritus Members	\$600	
Member Spouse	\$600	
Non-Member	\$650	
Residents/Fellows /Med Students	\$200	

# SATURDAY SOCIAL TOUR: \$230 per person *FMI see page 4*.

#### FRIDAY NIGHT | TOPGOLF: \$60 per person

**No dinner plans?** Join Club friends for an **optional** Friday night in Austin! Enjoy light bites and a fun round of golf! (Alcohol not included.)

# Register online at www.texasclubofinternists.org

As of March, CME has been applied for with the Texas Medical Association. Approval for CME credits is expected. Notice will be posted to the TCI website and provided to all registered attendees once approval is received.

#### **IMPORTANT DEADLINES**

Hotel Reservation Deadline.....April 10, 2025 Online Registration Deadline....April 10, 2025 \$50 Additional Charge for Onsite Registration\*

#### QUESTIONS

Contact Laura Weiss, Executive Director Laura@texasclubofinternists.org Contact Clara Schlemeyer, Meeting Manager Clara@athenallc.pro REFUND POLICY: DEADLINE FOR REFUNDS IS APRIL 17. Refund requests can be submitted via email or mail. All refunds are subject to a \$25 processing fee. No-shows and registrations canceled during or after the meeting will not be refunded.

#### HOW TO OBTAIN YOUR CME

Additional instructions will be emailed to all attendees following the meeting on how to self-claim your CME through the Texas Medical Association and the Knowledge Center.



#### **HOTEL INFORMATION**

**RENAISSANCE AUSTIN HOTEL** 9721 Arboretum Boulevard Austin, Texas, 78759

TCI'S SPECIAL GROUP NIGHTLY RATES

\$179 nightly rate (1 King or 2 Queen) Room assigned at check-in.

Link: https://www.marriott.com/eventreservations/reservation-link.mi? id=1734627193379&key=GRP&guestreslink2=tru e&app=resvlink

Check in: 4pm | Check out: 11am

#### HOTEL CUT OFF DATE

**Monday April 14,** or when the room block is full - whichever comes first. The specified room rate is subject to federal, state and local taxes.

#### PARKING

**On-Site Parking -** Daily: \$23.00 Electric Car Charging Station Available

#### **AIR TRANSPORTATION**

Austin Bergstrom International Airport (ABIA) (approx. 18 miles to the Renaissance Hotel)

This hotel does NOT provide a shuttle service. Alternate Airport Transportation: *Super Shuttle -* 800-258-3826; fee: \$20.00 USD (one way)





#### **HOTEL DINING**



Knotty Deck Kitchen + Bar Enjoy farm-to-table cuisine and craft cocktails for your outdoor dining experience. Open Daily: 6:30am - 11am



#### Choza

The hook-up for your morning roast! It's an ideal spot for breakfast! **Open Daily: 6:30am - 1pm** 

#### **NEARBY DINING OPTIONS**

#### Bulevar Mexican Kitchen - bulevaratx.com

9400 A Arboretum Blvd. Modern approaches combined with traditional Latin American flavors and practices in our 100% gluten free kitchen.

#### Juliet Italian Kitchen - www.juliet-austin.com

10000 Research Blvd, Bldg. C Juliet's provides Italian cuisine with a carefully crafted menu of over 250 recipes made entirely from scratch...bringing Little Italy to YOU!

#### **Eddie V's Prime Seafood - eddiev.com** 9400 B Arboretum Blvd.

Eddie V's promises to deliver a vast array of fresh seafood, prepared with the freshest ingredients, and offers great steaks and lobster bisque, too!

# SATURDAY SOCIAL TOUR \$230 PER PERSON - REGISTER ONLINE

Spouses, partners and guests...don't forget to register for a fun day exploring these Austin gems! Transportation, lunch and activities are all included! Read on for details and email us if you have questions. The detailed agenda will be provided to all registered attendees once final attendance is confirmed. Register online with meeting registration.

### *8:30 AM | Bus leaves the hotel.* 9-11 AM | Private Tour of Lady Bird Johnson Wildflower Center



The Lady Bird Johnson Wildflower Center is a top destination for Austin locals and visitors, boasting Texas' largest collection of native plants in one spot for your viewing pleasure. The University of Texas at Austin Lady Bird Johnson Wildflower Center is the Botanic Garden of Texas. The Center promotes its mission to inspire the conservation of native plants through its internationally recognized sustainable gardens, education and outreach programs, and research projects.

#### 11:30 AM- 2:30 PM | THE DIRDIE BIRDIE - Lunch and Indoor Golf

We are bringing the flock to the fairway for a memorable lunch and round of golf at The Dirdie Birdie! The Dirdie Birdie's culinary program was crafted by Austin-renowned Chef Nic Yanes, providing a dining experience that mirrors the charm, nostalgic vibes, and elevated feel of their mini golf course.

After lunch, embark on a journey through their 12-hole course, a creative masterpiece by local artisans celebrating Austin's landmarks – from the infamous Congress Bridge bats to Music Lane. Tee off on an extraordinary adventure at The Dirdie Birdie where indoor mini-golf, modern dining and craft cocktails come together for an immersive and unique Austin experience – the first of its kind here in the 512!





#### 2:30-4PM | Shop 'till you Drop at The Domain

Situated in a beautiful park-like setting, The Domain features 100 upscale and mainstream retail stores and restaurants, almost half of which are exclusive within the market. A sampling of retailers includes high-end boutiques such as Louis Vuitton, Gucci, David Yurman, Golden Goose, Tiffany & Co. and Austin's only Neiman Marcus, as well as more traditional retailers like Zara, H&M, Aritiza, American Eagle Outfitters and more.

#### 4:15PM | Bus returns to the Hotel

# **GASINO HIGHT SAT., MAY 3** 6P - HOP

Let's shake things up in Austin!

Be sure to register to attend the Dinner Dance and get ready to gamble on a great night! While music will be ON for cutting a rug, we thought it would be fun to play our cards on a new twist to the evening.

# **No REAL CASH is NEEDED!**

But bring your best game for craps, roulette, blackjack and poker!

As always, food and beverages will be provided.

DRESS CODE: VIVA LAS VEGAS!

TCI 2025 Spring Meeting: MAY 2 - 4, THE RENAISSANCE AUSTIN HOTEL					
(*CME application with Joint Providership with TMA pending approval. Anticipated 9hrs of CME possible.) Some slight variations to the program may be possible prior to the meeting. Overall schedule is confirmed.					
FRIDAY, MAY 2, 2025					
TIME		SESSION/EVENT	TITLE	SPEAKER	
1PM - 4PM		BOARD MEETING	TCI BOARD OF DIRECTORS MEE	TING	
4:30PM - 6:30PM		REGISTRATION	Check-in and Badge Pick Up		
4:30PM - 6:30PM		WELCOME RECEPTION	See Who's Here		
7:30PM		TOP GOLF (OPTI	and Exhibitor Welcome! ONAL group activity with food and fun!) <b>or Dinner On Your Own</b>		
SATURDAY, MAY 3, 2025					
Cardiometabolic/DM/MASH/MASLD/Genomics/Obesity					
TIME	LENGTH	SESSION/EVENT	TITLE	SPEAKER	
7:30AM - 4PM		REGISTRATION	REGISTRATION/HELP DESK OPEN	Laura Weiss	
7:30AM - 4PM		EXHIBITS OPEN	Exhibit Hall/Walk		
7:30AM - 8:30AM		BREAKFAST	CONTINENTAL BREAKFAST & NETV	VORKING	
8:30AM - 4:20PM	() <b>k</b> 1	AUSTIN SOCIAL TOURS/ACTIVITIES - FOR SPOUSES, PARTNERS AND GUESTS			
	(*In the		on Wildflower Center, Lunch and indoor golf at <i>The Dirc</i> Welcome from Sarah Smiley, MD		
8:30AM - 8:45AM		Opening Remarks	Central District Chair	Sarah Smiley, MD	
8:45AM - 9:30AM	45 MIN	General Session 1	"Pharmacotherapy for Obesity and Endoscopic Techniques"	Nadege Gunn, MD	
9:30AM - 10:15AM	45 MIN	General Session 2	"Workup of Abnormal Liver Function Tests"	Kris Kowdley, MD	
10:15AM - 10:45AM		BREAK	BREAK and EXHIBIT HALL TIME		
10:45AM - 11:30AM	45 MIN	General Session 3	"Updates in MASLD Management"	Maya Balakrishnan, MD	
11:30AM - 12:15PM	45 MIN	General Session 4	"Current Perspectives on Dyslipidemia Management: What's New and What's Coming"	William Cromwell, MD	
12:15PM - 1:45PM		LUNCH BREAK	TCI BUSINESS MEETING & LUNCHEON - Introduction of the 2025-26 Slate of Officers		
1:45PM - 2:30PM	45 MIN	General Session 5	"Physiology of Normal Versus Impaired Insulin Secretion, Glucose Metabolism and Therapeutic	Kate Crawford, APRN	
			Agents for Treatment"		
2:30PM - 3:15PM	45 MIN	General Session 6	"The Use and Application of Personalized Genomics in Lifestyle and Therapeutic Interventions"	P. Michael Stone, MD	
3:15PM - 4PM		BREAK	BREAK and EXHIBIT HALL TIME		
4PM - 4:45PM	45 MIN	General Session 7	"Modifiable Adverse Maternal and Neonatal Outcomes as Risk Factors for Cardiometabolic Disease"	Leslie Stone, MD	
4:45PM	ADJOURN for SATURDAY				
6PM - 7PM	MIX AND MINGLE - COCKTAIL HOUR (with light hors d'oeuvres)				
7PM - 10PM	CASINO NIGHT				
		CI	JNDAY, MAY 4, 2025		
		50	Respiratory Diseases		
TIME	LENGTH	SESSION/EVENT	TITLE	SPEAKER	
7:30AM - 8:30AM		BREAKFAST	CONTINENTAL BREAKFAST & NETW		
7:30AM - 11AM		EXHIBITS OPEN	Exhibit Hall/Walk		
8:15AM - 9AM	45 MIN	General Session 8	" COPD – Review of the GOLD Guidelines"	Luis De La Cruz, MD	
9AM - 9:45AM	45 MIN	General Session 9	"Obstructive Sleep Apnea: Treatment Options Beyond CPAP"	Luis De La Cruz, MD	
9:45AM - 10:30AM	45 MIN	General Session 10	"Approach to Cough Evaluation and Management"	Brittany Rosales, MD	
10:30AM - 11AM		BREAK	BREAK and EXHIBIT HALL TIME		
11AM - 11:45AM	45 MIN	General Session 11	"Pathophysiology and New Therapeutics in Inpatient Pulmonary Embolism Management"	Andrew Kitcher, MD	
11:45AM - 12:30PM	45 MIN	General Session 12	"Revolutionizing Lung Cancer Detection: Leveraging Technology for Improved Outcomes"	Stanly Hoy, II, MD	
12:30PM	Closing Remarks from Sarah Smiley, MD				





# TCI 2025 FALL MEETING at THE RITZ-CARLTON MEXICO CITY, MEXICO OCT. 6-11, 2025

Get your passport ready! Hotel reg link & more details coming soon!